# SDR CAL950038

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12507
- Make and model: Doug DC-9-32
- Aircraft serial: 47788
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113319DG
- Condition: Low Pressure
- Location: Galley Door
- Part time: 21,744 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 1524 - MSY - THE R-1 GALLEY DOOR SLIDE WAS FOUND WITH LOW PRESSURE DURING A PREFLIGHT CHECK.  THE R-1 GALLEY DOOR SLIDE WAS REMOVED AND REPLACED.  (Z)
